Facebook Pixel

Postinor 2 side effect.

By March 1, 2017 - 8:53pm
Rate This

Hi , i wanna ask a few questions.I took postinor 2 on the 2/2/2017 and then i bleed soon on 10-14/2/2017.then i had sex again on 17 and 18 of february.I took postinor 2 on the 18/2 and i bleed on 25-28/2/2017.There was blood but it was very very light.I have lots of pregnancy test and they were all negative.

My first question is postinor 2 can cause lighter period and earlier? Next , can i get pregnant if i had blood after taking postinor 2? it wasn't implantation bleeding right? third , i'm so worry because my stomach bloated a lot but i did used dietary tea(senna leaves) , i have breast tenderness and my buttock hurts sometimes.Is this normal? Thanks .

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!